# SDR SWAA2022032554632

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N766WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EA# 1-753-36215 (PART 1) HOLE # 5 HAS VISUAL AND HFEC VERIFIED CRACK PER NDT PART 6 51-00-00 PROCEDURE 16. / REPAIRED PER EA 1-753-36215.
